Alert archive / Texas / Wind Advisories in 2024

Wind Advisory 4, NWS Shreveport, LA

March 24, 20249 counties in Arkansas; 17 parishes in Louisiana; 21 counties in Texas

NWS Shreveport, LA issued this wind advisory at Mar 24, 2024, 2:06 PM CDT for 9 counties in Arkansas; 17 parishes in Louisiana; 21 counties in Texas. It took effect at Mar 25, 2024, 12:20 AM CDT. It was in force for 19 hr.

The area

The counties it named.

The facts

Issued
Mar 24, 2024, 2:06 PM CDT (19:06 UTC)
In effect from
Mar 25, 2024, 12:20 AM CDT
Expired
Mar 25, 2024, 7:00 PM CDT
In force
19 hr
Issued by
NWS Shreveport, LA
All 47 counties

Columbia County, AR, Hempstead County, AR, Howard County, AR, Lafayette County, AR, Little River County, AR, Miller County, AR, Nevada County, AR, Sevier County, AR, Union County, AR, Bienville Parish, LA, Bossier Parish, LA, Caddo Parish, LA, Caldwell Parish, LA, Claiborne Parish, LA, De Soto Parish, LA, Grant Parish, LA, Jackson Parish, LA, LaSalle Parish, LA, Lincoln Parish, LA, Natchitoches Parish, LA, Ouachita Parish, LA, Red River Parish, LA, Sabine Parish, LA, Union Parish, LA, Webster Parish, LA, Winn Parish, LA, Angelina County, TX, Bowie County, TX, Camp County, TX, Cass County, TX, Cherokee County, TX, Franklin County, TX, Gregg County, TX, Harrison County, TX, Marion County, TX, Morris County, TX, Nacogdoches County, TX, Panola County, TX, Red River County, TX, Rusk County, TX, Sabine County, TX, San Augustine County, TX, Shelby County, TX, Smith County, TX, Titus County, TX, Upshur County, TX, Wood County, TX

The radar

The Shreveport radar (KSHV), 16 km from the middle of the area, began a volume at 19:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Shreveport, LA (KSHV), launched 12:00Z, 7.1 hours before the alert went out and 16 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 12:00Z on 2024-03-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 12:00Z on 2024-03-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 125 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1627 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
125 m²/s²
0-3 km storm-relative helicity
203 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

436 
WWUS74 KSHV 241906
NPWSHV

URGENT - WEATHER MESSAGE
National Weather Service Shreveport LA
206 PM CDT Sun Mar 24 2024

ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-TXZ097-112-126-
138-151-153-166-167-251015-
/O.NEW.KSHV.WI.Y.0004.240325T1400Z-240326T0000Z/
Sevier-Howard-Little River-Hempstead-Nevada-Miller-Lafayette-
Columbia-Union-Caddo-Bossier-Webster-Claiborne-Lincoln-Union-De
Soto-Red River-Bienville-Jackson-Ouachita-Sabine-Natchitoches-
Winn-Grant-Caldwell-La Salle-Bowie-Cass-Marion-Harrison-Panola-
Shelby-San Augustine-Sabine-
Including the cities of Olla, Hemphill, Pleasant Hill, Center,
Mansfield, Logansport, Grayson, Minden, Bradley, Ringgold,
Monroe, Jefferson, Coushatta, Pineland, Bossier City, Columbia,
Montgomery, Ruston, Haynesville, Jena, Midway, Hope, Colfax,
Linden, Winnfield, Nashville, Hughes Springs, Zwolle,
Farmerville, Atlanta, Texarkana, Stamps, San Augustine, Homer,
Many, Marshall, Shreveport, Jonesboro, El Dorado, Springhill,
Stonewall, Martin, Dry Prong, Gibsland, Ashdown, Queen City,
Carthage, De Queen, Arcadia, Mineral Springs, Prescott,
Lewisville, Magnolia, Bernice, Natchitoches, Clarks, and Dierks
206 PM CDT Sun Mar 24 2024

...WIND ADVISORY IN EFFECT FROM 9 AM TO 7 PM CDT MONDAY...

* WHAT...South winds 15 to 25 mph with gusts up to 40 mph expected.

* WHERE...Portions of south central and southwest Arkansas, north 
  central and northwest Louisiana, and east and northeast Texas.

* WHEN...From 9 AM to 7 PM CDT Monday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

33
4 follow-up statements
653 
WWUS74 KSHV 250326
NPWSHV

URGENT - WEATHER MESSAGE
National Weather Service Shreveport LA
1026 PM CDT Sun Mar 24 2024

ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-TXZ097-112-126-
138-151-153-166-167-251530-
/O.CON.KSHV.WI.Y.0004.240325T1400Z-240326T0000Z/
Sevier-Howard-Little River-Hempstead-Nevada-Miller-Lafayette-
Columbia-Union-Caddo-Bossier-Webster-Claiborne-Lincoln-Union-De
Soto-Red River-Bienville-Jackson-Ouachita-Sabine-Natchitoches-
Winn-Grant-Caldwell-La Salle-Bowie-Cass-Marion-Harrison-Panola-
Shelby-San Augustine-Sabine-
Including the cities of Monroe, Many, Columbia, Linden, Colfax,
Bradley, Gibsland, Dry Prong, Olla, Hughes Springs, Ringgold,
Minden, Mansfield, Jonesboro, Midway, El Dorado, Dierks,
Lewisville, Pineland, San Augustine, Springhill, Coushatta,
Texarkana, Nashville, Stonewall, Pleasant Hill, Carthage, Homer,
Jena, Haynesville, Marshall, Montgomery, Martin, Farmerville,
Bernice, Mineral Springs, Grayson, Center, Ashdown, Stamps,
Ruston, Arcadia, Zwolle, Queen City, De Queen, Prescott, Bossier
City, Logansport, Jefferson, Natchitoches, Hemphill, Hope,
Shreveport, Atlanta, Clarks, Winnfield, and Magnolia
1026 PM CDT Sun Mar 24 2024

...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM TO 7 PM CDT MONDAY...

* WHAT...South winds 20 to 30 mph with gusts up to 45 mph expected.

* WHERE...Portions of south central and southwest Arkansas, north 
  central and northwest Louisiana, and east and northeast Texas.

* WHEN...From 9 AM to 7 PM CDT Monday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

44
450 
WWUS74 KSHV 250520
NPWSHV

URGENT - WEATHER MESSAGE
National Weather Service Shreveport LA
1220 AM CDT Mon Mar 25 2024

TXZ096-108>111-124-125-136-137-149-150-152-165-251500-
/O.EXB.KSHV.WI.Y.0004.240325T0520Z-240325T1500Z/
Red River-Franklin-Titus-Camp-Morris-Wood-Upshur-Smith-Gregg-
Cherokee-Rusk-Nacogdoches-Angelina-
Including the cities of Clarksville, Bogata, Mount Vernon, 
Mount Pleasant, Pittsburg, Daingerfield, Lone Star, Naples, 
Omaha, Mineola, Winnsboro, Quitman, Hawkins, Gilmer, Big Sandy, 
Tyler, Longview, Jacksonville, Rusk, Henderson, Nacogdoches, 
and Lufkin
1220 AM CDT Mon Mar 25 2024

...WIND ADVISORY IN EFFECT UNTIL 10 AM CDT THIS MORNING...

* WHAT...South winds 20 to 30 mph with gusts up to 40 mph.

* WHERE...Portions of east and northeast Texas.

* WHEN...Overnight and until 10 AM CDT this morning.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

* ADDITIONAL DETAILS...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Boaters on area lakes should use extra caution since strong winds
and rough waves can overturn small craft.

&&

$$

ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-TXZ097-112-
126-138-151-153-166-167-251500-
/O.CON.KSHV.WI.Y.0004.240325T1400Z-240326T0000Z/
Sevier-Howard-Little River-Hempstead-Nevada-Miller-Lafayette-
Columbia-Union-Caddo-Bossier-Webster-Claiborne-Lincoln-De Soto-
Red River-Bienville-Jackson-Ouachita-Sabine-Natchitoches-Winn-
Grant-Caldwell-La Salle-Bowie-Cass-Marion-Harrison-Panola-Shelby-
San Augustine-
Including the cities of De Queen, Nashville, Mineral Springs, 
Dierks, Ashdown, Hope, Prescott, Texarkana, Stamps, Lewisville, 
Bradley, Magnolia, El Dorado, Shreveport, Bossier City, Minden, 
Springhill, Homer, Haynesville, Ruston, Farmerville, Bernice, 
Mansfield, Stonewall, Logansport, Coushatta, Martin, Arcadia, 
Ringgold, Gibsland, Jonesboro, Monroe, Many, Zwolle, 
Pleasant Hill, Natchitoches, Winnfield, Colfax, Montgomery, 
Dry Prong, Clarks, Grayson, Columbia, Jena, Midway, Olla, 
Atlanta, Linden, Hughes Springs, Queen City, Jefferson, Marshall,
Carthage, Center, San Augustine, Hemphill, and Pineland
1220 AM CDT Mon Mar 25 2024

...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM TO 7 PM CDT MONDAY...

* WHAT...South winds 20 to 30 mph with gusts up to 45 mph 
  expected.

* WHERE...Portions of south central and southwest Arkansas, 
  north central and northwest Louisiana, and east and northeast 
  Texas.

* WHEN...From 9 AM to 7 PM CDT Monday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high
profile vehicles. Use extra caution.

&&

$$

24
006 
WWUS74 KSHV 251129
NPWSHV

URGENT - WEATHER MESSAGE
National Weather Service Shreveport LA
629 AM CDT Mon Mar 25 2024

TXZ096-108>111-124-125-136-137-149-150-152-165-251230-
/O.CAN.KSHV.WI.Y.0004.000000T0000Z-240325T1500Z/
Red River-Franklin-Titus-Camp-Morris-Wood-Upshur-Smith-Gregg-
Cherokee-Rusk-Nacogdoches-Angelina-
Including the cities of Clarksville, Bogata, Mount Vernon, 
Mount Pleasant, Pittsburg, Daingerfield, Lone Star, Naples, 
Omaha, Mineola, Winnsboro, Quitman, Hawkins, Gilmer, Big Sandy, 
Tyler, Longview, Jacksonville, Rusk, Henderson, Nacogdoches, 
and Lufkin
629 AM CDT Mon Mar 25 2024

...WIND ADVISORY IS CANCELLED...

Since the midnight gustiness, the development of some light
streamer showers overnight continues and has consequently 
diminished the surface winds over east Texas, therefore this 
portion of our Wind Advisory is no longer needed. 

$$

ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-TXZ097-112-
126-138-151-153-166-167-252100-
/O.EXT.KSHV.WI.Y.0004.240325T1500Z-240326T0000Z/
Sevier-Howard-Little River-Hempstead-Nevada-Miller-Lafayette-
Columbia-Union-Caddo-Bossier-Webster-Claiborne-Lincoln-De Soto-
Red River-Bienville-Jackson-Ouachita-Sabine-Natchitoches-Winn-
Grant-Caldwell-La Salle-Bowie-Cass-Marion-Harrison-Panola-Shelby-
San Augustine-
Including the cities of De Queen, Nashville, Mineral Springs, 
Dierks, Ashdown, Hope, Prescott, Texarkana, Stamps, Lewisville, 
Bradley, Magnolia, El Dorado, Shreveport, Bossier City, Minden, 
Springhill, Homer, Haynesville, Ruston, Farmerville, Bernice, 
Mansfield, Stonewall, Logansport, Coushatta, Martin, Arcadia, 
Ringgold, Gibsland, Jonesboro, Monroe, Many, Zwolle, 
Pleasant Hill, Natchitoches, Winnfield, Colfax, Montgomery, 
Dry Prong, Clarks, Grayson, Columbia, Jena, Midway, Olla, 
Atlanta, Linden, Hughes Springs, Queen City, Jefferson, Marshall,
Carthage, Center, San Augustine, Hemphill, and Pineland
629 AM CDT Mon Mar 25 2024

...WIND ADVISORY NOW IN EFFECT FROM 10 AM THIS MORNING TO 7 PM
CDT THIS EVENING...

* WHAT...South winds 15 to 25 mph with gusts of 30 to 40 mph 
  are expected in the ArkLaTex.

* WHERE...Portions of south central and southwest Arkansas, 
  north central and northwest Louisiana and east and northeast 
  Texas.

* WHEN...From 10 AM this morning to 7 PM CDT this evening.

* IMPACTS...Strong winds and rough waves on area lakes will 
  create hazardous conditions for small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Boaters on area lakes should use extra caution since strong winds
and rough waves can overturn small craft.

&&

$$

24
932 
WWUS74 KSHV 252113
NPWSHV

URGENT - WEATHER MESSAGE
National Weather Service Shreveport LA
413 PM CDT Mon Mar 25 2024

ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-TXZ097-112-126-
138-151-153-166-167-260000-
/O.CON.KSHV.WI.Y.0004.000000T0000Z-240326T0000Z/
Sevier-Howard-Little River-Hempstead-Nevada-Miller-Lafayette-
Columbia-Union-Caddo-Bossier-Webster-Claiborne-Lincoln-Union-De
Soto-Red River-Bienville-Jackson-Ouachita-Sabine-Natchitoches-
Winn-Grant-Caldwell-La Salle-Bowie-Cass-Marion-Harrison-Panola-
Shelby-San Augustine-Sabine-
Including the cities of Logansport, Montgomery, Pleasant Hill,
Linden, El Dorado, Monroe, Lewisville, Shreveport, San Augustine,
Clarks, Bossier City, Midway, Ringgold, De Queen, Zwolle, Stamps,
Gibsland, Stonewall, Jonesboro, Texarkana, Queen City, Marshall,
Colfax, Minden, Columbia, Pineland, Atlanta, Martin, Winnfield,
Haynesville, Ruston, Farmerville, Jefferson, Magnolia, Bradley,
Mansfield, Dry Prong, Hope, Bernice, Olla, Hughes Springs,
Natchitoches, Prescott, Ashdown, Coushatta, Grayson, Center,
Jena, Carthage, Dierks, Arcadia, Mineral Springs, Springhill,
Homer, Many, Hemphill, and Nashville
413 PM CDT Mon Mar 25 2024

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING...

* WHAT...Southwest winds 15 to 25 mph with gusts up to 40 mph.

* WHERE...Portions of south central and southwest Arkansas, north 
  central and northwest Louisiana, and east and northeast Texas.

* WHEN...Until 7 PM CDT this evening.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

44

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this wind advisory went out at Mar 24, 1:15 PM CDT, 51 minutes earlier.

Area forecast discussion, Mar 24, 1:15 PM CDT, 51 minutes before
Area Forecast Discussion
National Weather Service Shreveport LA
115 PM CDT Sun Mar 24 2024

...New AVIATION...

.UPDATE...
Issued at 1037 AM CDT Sun Mar 24 2024

Bottom line up front, no major changes to the forecast for today
as things seem to be trending fairly well this morning. Satellite
imagery continues to show overcast skies across the region and
radar imagery remains fairly quiet. For now, the previous
discussion listed below remains valid.

&&

.SHORT TERM...
(Sunday through Monday)
Issued at 147 AM CDT Sun Mar 24 2024

Transition day across the Four State Region today as southeast
winds return in advance of our big weather maker late tonight and
especially on Monday. Mid and high level cloud cover already
overspreading the region attm as upper ridging begins to buckle
with a longwave trough continuing to deepen into the southwest
Great Basin. It's a lead shortwave ejecting out of this longwave
trough this aftn/tngt that will allow for increased forcing
necessary for the development of showers and thunderstorms across
the Upper Red River Valley, eventually spreading into the Middle
Red River Valley of far NE TX/SE OK and SW AR late tonight towards
sunrise Mon Morning. At the sfc, lee-side cyclogenesis near the
OK/TX Pnhdl will deepen today...allowing for a increasingly tight
pressure gradient across our region. These increasing southeast
winds will allow for increasing low level warm air advection along
with moisture advection that will be setting the stage for the
possibility of strong to severe thunderstorms on Monday. Did not
deviate much from NBM temps or dewpoints Today through Tonight but
did adjust pops slightly across our northwest half for late
tonight.

On Monday, increasing PVA embedded in 160kt upper level jet max
extending from far SW TX through the Middle Red River Valley and
Tenn Valley will result in the increasing forcing necessary for
the development of widespread convection. The low level moisture
return will be quick with lower and middle 60 deg dewpoints
quickly moving northward into our region late tonight and into
Monday in advance of a prefrontal trough. Its this sfc trough
where this convection will develop and move from west to east
across our region during the day and into the early evening, ahead
of a strong cold front that will eventually move into our region
from the northwest late Monday Night into early Tue. Monday's warm
sector in advance of the pre-frontal trough will be best described
as rather weak to minimal instability with MUCAPE values
generally under 1000 J/KG but very strong Deep Layer Bulk Shear
values and strong low level directional shear, especially across
Deep East Texas, into N LA and SC AR. Confidence in strong that
storms will take on a linear depiction on Monday thus, resulting
in a straight-line damaging wind threat but shear vectors will
support weak, short-lived tornadoes embedded in the line. The
possibility of discrete supercell thunderstorms in advance of the
line is more uncertain but this would be more likely across our
far eastern parishes of NC LA during the afternoon and thus, a
more concerning tornado threat would exist. Because of this
uncertainty, SPC continues to advertise a SLGT risk for Monday
across our eastern half but even a slight tick upwards of
instability and/or the hint of discrete supercell thunderstorms
in future model runs would support and ENH upgrade and that
determination will be made later this afternoon.

Thanks for the coordination this morning SPC, LZK, JAN and LCH.
Prelims to follow...13.

&&

.LONG TERM...
(Monday Night through Sunday)
Issued at 147 AM CDT Sun Mar 24 2024

The severe weather threat will end quickly Monday Evening to our
east with the passage of the pre-frontal trough as we await the
upstream passage of the sfc cold front. That front should be
through our northwest half by 12z Tue and through the remainder of
our region by aftn on Tue. The Southern Plains/Lower Miss Valley
will still be under the influence of the upstream longwave upper
trough and it's not until late Wed/Wed Night that this system will
finally eject out across our region. There will be enough upper
forcing with the trough to support at least slight chance pops
across our southwest half Wed Night if we are able to saturate the
low levels of the atmosphere sufficiently to get the precipitation
to the ground which looks unlikely at this time to support
anything greater than slight chance pops for Wed Night attm.

Upper ridging will dominate across the Southern Plains/Lower Miss
Valley for Thu and through at least Sunday for now. The next
upstream trough appears that it will cutoff across the southwest
Great Basin by the weekend which should delay it's impacts across
our region until beyond this 7-day forecast cycle.

13

&&

.AVIATION...
(18Z TAFS)
Issued at 109 PM CDT Sun Mar 24 2024

VFR conditions will prevail initially with abundant mid and high
level cloud cover at all terminals. Southerly winds will continue
to gradually strengthen and increase in speed, which will bring
more low-level moisture and lowered ceilings into the area. MVFR
ceilings are anticipated at all TAF sites after 25/06z. A line of
strong, possibly severe, thunderstorms are expected to enter
Southeast Oklahoma and western portions of East Texas near or just
before 25/12z, and possibly advancing eastward to affect KTXK,
KSHV, and KLFK near the end of the period. In addition, windy
conditions are likely across much of Louisiana, Southwest
Arkansas, and portions of East Texas between 25/12z-25/18z.
Expect sustained wind speeds of 15 to 25 kts with occasional gusts
near 35 kts.

CN

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  72  63  72  48 /  10  10 100  10
MLU  69  59  75  51 /   0  10  90  60
DEQ  67  54  65  37 /  10  90  90  10
TXK  68  59  68  43 /  10  50 100  10
ELD  67  57  68  45 /   0  20 100  30
TYR  72  58  71  44 /  10  70  80   0
GGG  72  59  71  44 /  10  40  90   0
LFK  74  62  73  48 /   0  10 100   0

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...None.
LA...None.
OK...None.
TX...None.
&&

SHORT TERM...13
LONG TERM....13
AVIATION...09
Hazardous weather outlook, Mar 24, 6:30 AM CDT, 7 hours 36 minutes before
Hazardous Weather Outlook
National Weather Service Shreveport LA
630 AM CDT Sun Mar 24 2024

ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-TXZ096-
097-108>112-124>126-136>138-149>153-165>167-251130-
Sevier-Howard-Little River-Hempstead-Nevada-Miller-Lafayette-
Columbia-Union-Caddo-Bossier-Webster-Claiborne-Lincoln-De Soto-
Red River-Bienville-Jackson-Ouachita-Sabine-Natchitoches-Winn-Grant-
Caldwell-La Salle-McCurtain-Bowie-Franklin-Titus-Camp-Morris-Cass-
Wood-Upshur-Marion-Smith-Gregg-Harrison-Cherokee-Rusk-Panola-
Nacogdoches-Shelby-Angelina-San Augustine-
630 AM CDT Sun Mar 24 2024

This Hazardous Weather Outlook is for our Four-State area of southern
Arkansas, northern Louisiana, eastern Texas and southeast Oklahoma.

.DAY ONE...Today and tonight.

Increasing clouds today, but no rain until after midnight. However, it
will become Windy today ahead of our next approaching rain-maker. In
fact, the arriving showers and isolated thunderstorms will move
across southeast Oklahoma and into our northeastern Texas counties
well before sunrise. However, no hazardous weather is expected
through tonight.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

A Slight Risk for severe storms will be increasing as the ongoing
line of developing thunderstorms moves across I-30 Monday morning.
The daytime heating on will only boost the potential for severe
thunderstorms in the line during the afternoon and evening, over
deep east Texas, southern Arkansas and northern Louisiana. We can
expect that any strong to severe storms will have the potential to
bring down damaging winds, a few tornadoes and brief locally heavy
rainfall. The rest of the week is looking very nice and warm aside
from a few more showers late on Wednesday for eastern Texas under the
parent upper trough.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected until midday on Monday.

24

Nearby

Wind Advisories in Texas, 2024Wind Advisories in Louisiana, 2024Wind Advisories in Arkansas, 2024Every wind advisory in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.